Risperidone alternatives

Common Questions and Answers about Risperidone alternatives

risperdal

Non-stimulant treatments for ADHD include Tenex or Clonidine, Wellbutrin, or Strattera. So, there are alternatives.
Hi, I've been diagnosed with a debilitating case of mixed anxiety/depression disorder. My psychiatrist had initially prescribed risperidone 0.5mg (off-label use as anxiolytic) and Prozac. However, after using this combo for a month, my panic attacks have worsened, and I actually have to use Clonazepam SOS for severe attacks. My psychiatrist has now asked me to start on Zyprexa 2.5mg and Sertraline 50mg. My questions are: 1.
She could not attend the pre-k that she is in if she was not medicated because she would be screaming or attacking kids half of the day. Medicated, she does GREAT on her Risperidone at whatever dose she is on for about a month or so, and then it stops working and by the time 2 or so months roll around, either we have to up the dose or else.
She could not attend the pre-k that she is in if she was not medicated because she would be screaming or attacking kids half of the day. Medicated, she does GREAT on her Risperidone at whatever dose she is on for about a month or so, and then it stops working and by the time 2 or so months roll around, either we have to up the dose or else.
There are a few alternatives to Seroquel, which do induce weight gain, but to a lesser extent. (e.g. - Risperidone). Your prescribing doctor can help you with the alternatives depending upon the need and efficacy. Take care.
HI I SUFFER FROM SOCIAL ANXIETY IN I BEEN TAKING RISPERIDONE 2 MG A DAYFOR 3 WEEKS NOW BUTUT IT DOSENT SEEM TO BE WORKING CAUSE EVERYTIME IM I GO OUTSIDE IM PARANOID OF PEOPLE IN VERY NERVOUS OF PEOPLE LOOKING AT ME IN I JUST DONT KNOW WHAT TO DO ANYMORE IS ANYBODY ELSE LIKE THIS SCARED OF PEOPLE.IN WHAT MEDECINE DO YOU TAKE IN IS IT WORKING FOR YOU.
Hi adel do you know anyone who developed such a side effect to anti psychotics like mine?.
Hi how long do you think this sleeping problem could last.I am a bit disturbed.I shall be seeing my Psychiatrist only on 27th.Do you feel do I need to restart Risperidone at a lower dose and taper slowly from there.Waiting for a reply.
he is recently showing very aggressive behavior specially when he wakes up. the doctor has added risperidone 1mg three times as well as propanolol 10mg three times but he is still not improving. Can u help and oblige?
He put me on Risperidone and Prozac. Prozac did not work, and I have no idea what Risperidone did, but now I have full-fledged panic attacks! 2. As for benzos, my new shrink has asked me to take 0.5mg Clonazepam for acute anxiety attacks, but only as a stop-gap measure, until the Zoloft kicks in. However, the Zyprexa has also been prescribed, and I'm very reluctant to take it. Hope this answers all your questions.
For example, the plan might be to target the child’s aggression with risperidone, starting at a certain dose and titrating the dose upward to a certain point until either a clinically significant effect is observed (in which case, you’re convinced that the child is on the right med at the right dose) or a clinically significant effect has not been observed (in which case, you’re convinced that the child is not on the right med and the med should be removed).
The doctor supervising the use of the medication should be explaining to you exactly what a medication is targeting for your children, how the effects of the medication will be measured, and what the overall plan is for determining if the medication is successful.
probably because i mentioned alternatives in the form of ayurvedic treatments that can improve mental health or option for treatment resistant psychosis....
About a year ago, the psychiatrist prescribed Risperidone, which produced about a 20% improvement -- we didn't think that was enough to offset the potential downside -- weight gain plus possible irreversible involuntary facial and other ticks, which we read might not even show up for years but might then be irreversible.
I've advised my doc a million times and asked if this was because it was considered a relaxing medication and asked if there was any alternatives. He wouldnt suggest any alternatives, but instead just advised that yes, some people have that effect because its a relaxer. I had the same issue with the Nirivam and I advised my first doc about this. She took me off the medicine without any alternative. This was another reason I had to leave her.
only if the pt doesn't benefit from it that one has to search for other alternatives. tegretol is effective in mania mainly but seroquel is more effective and for lesser dose. for tegretol to work it needs time while an antipsychotic works much faster that is my point.
Either I try to work hard to show to my superiors that I am active and efficient, try to innovate, learn more, etc... but this will come on my nerves and i fear to become manic. OR to work in a calm mood, lazy and indifferent so that life goes smoothly, and if i am assigned a task then i should take my time to finish it so that I am not under a stress. Is my question crazy? The thing is I am out of work for 2 years. But I was since then in small jobs.
(there was probably a better place for me to write all ofthis, only intended to mention Tryptophan for zeldox insomnia) I'm on Zeldox and lithium, since moving form risperidone to Zeldox I have trouble with my body clock, can't go to sleep before 5am most nights, 3am on a good night but I find iit is an ok drug except the clenched jaw and some shaking and yeah insomnia, loss of appetite, so I guess I will lose weight after Respiridon that elevated my prolactin and made me feel like a zombie,
Actually, the question of whether or not "Haldol is wrong" for a 73 year old post-op is a no-brainer. It is wrong. It is inappropriate. Just an opinion of "one". These drugs are what are called "chemical straitjackets". They are cheap alternatives to genuine nursing care. I have yet to see a frightened geriatric patient that could not be calmed down by someone holding their hand.
to keep me from going too far one way or the other, even though I've gone way too far hyper. I'm on a low dose of risperidone at 12.5mg. He wanted to give me something stronger with a "sedative" effect and I told him I wasn't crazy about anything with a sedative effect so we're going with this. He says a normal dose for someone with bi-polar is 300mg so this is very low dose and the pills are little slivers.
Thanks for the reply. I believe i am an avatar of god. Like i have been taking many avatars of gods, i feel like i am krishna, jesus, angel, st george etc. They goes away when i take medicine, but not completely. I talk to god, i hear his voice, demons attack me at night, they remove my dress when i woke up in the morning. I feel so hard to live a normal life with these thoughts.
Hi, I too have a similar child., but she is only five! Have you tried Risperidone? It is for symptoms that you describe. Someone else mentioned abilify. I think that therapy is great (and our daughter is in occupational therapy and regular play therapy) but kids who have severe brain chemistry issues, need medication. And, to not give them meds is cruel. I am glad that you have him medicated if that is what he needed. It does sound like posssible Asperger's to me.
Ritalin is indeed a form of amphetamine, that is true. But it is also a way to stimulate the executive portion of the brain. It does sound awefully funny to give a hyperactive child a stimulant, but the medication does not make you more hyperactive. The only side affect of my Focaline (or concentrated Ritalin!) is a headache and it is not very noticable and doesn't happen much. It really just makes me more alert, calmer (yes), and it helps me to focus on things that I could not before.
MedHelp Health Answers